# SDR R61A201309050927

- Difficulty date: September 5, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,418 hours, 9,203 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 21251BK
- Part serial: 1412126
- Condition: Corroded
- Location: Flt Attendent
- Part time: 9,418 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE AFT F/A SEAT IN THE STOWED POSITION ON THE INBD LOWER FRAME AND LOWER BUMPER.  MX R & R THE AFT F/A SEAT IAW AMM 25-22-00.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
